# SDR CA190308022

- Difficulty date: March 7, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 12,934 hours
- Engine: Lyc O360A4M
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Blk
- Part number: K3008
- Condition: Damaged
- Location: Magneto
- Part time: 212 hours
- Component: Magneto, Champion
- Component part number: 4371
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FACTORY NEW 212.2 HOURS AGO. CUSTOMER NOTED MAGNETO IN `LIVE CONDITION` DURING TIMING VERIFICATION. MAGNETO HOUSING REMOVED AND OBSERVED LH DISTRIBUTOR BLOCK ATTACHING SCREW MISSING. UNEVEN BLOCK DURING OPERATION CAUSED INTERNAL COMPONENTS TO RUB TOGETHER. CAM ASSEMBLY SIGNIFICANTLY WORN AND CONTAMINATED MAGNETO.
